MAUDE Adverse Event Report: KEYSTONE DENTAL INC PRIMA; PRIMACONNEX TC STRAIGHT RD 4.0X11.5

KEYSTONE DENTAL INC PRIMA; PRIMACONNEX TC STRAIGHT RD 4.0X11.5
Model Number 15631K
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Fail to osseointegrate.

Brand Name
PRIMA
Common Device Name
PRIMACONNEX TC STRAIGHT RD 4.0X11.5
Manufacturer (Section D)
KEYSTONE DENTAL INC
154 middlesex turnpike
burlington MA 01803
MDR Report Key10819941
Report Number3005990499-2020-25004
Device Sequence Number19783034
Product Code DZE
UDI-Device IdentifierD76815631K0
UDI-Public+D76815631K0/$$325013147927F
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15631K
Device Catalogue Number15631K
Device Lot Number47927
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Other; Required Intervention;
Patient Age56 YR